Compensatory effects of curcumin on cisplatin-induced toxicity in rabbit testis

Kandemir, F.M., F . Benzer, N.C. Yildirim and N. Ozdemir (2011) Compensatory effects of curcumin on cisplatin-induced toxicity in rabbit testis. [Publication]

Full text not available from this repository.
Item Type: Publication
Author(s): Kandemir, F.M., F . Benzer, N.C. Yildirim and N. Ozdemir
Author(s) order (without accents): Kandemir FM F. Benzer NC Yildirim and N Ozdemir
Title order (without accents): Compensatory effects of curcumin on cisplatin-induced toxicity in rabbit testis
Type of publication: Article / Letter to editor
Language: English
Published in: Journal of Medicinal Plants Research 5, 3
Location: internet
Checked: yes
ReferenceID: 134k
Depositing User: Unnamed user with email ub-repos@rug.nl
Date Deposited: 07 Jul 2017 12:48
Last Modified: 07 Jul 2017 12:48
URI: http://indianmedicine.eldoc.ub.rug.nl/id/eprint/67659

Actions (login required)

View Item View Item